# SDR SWAA2021081189759

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927 LBL3 WL176. ; / [01] REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BS 927 LBL 3 WL 176 IN L= 2' X W=1' X D=0.20' FROM ORIGINAL THICKNESS OF 0.75' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 . TOOLING : ID:ATS1672 S/N:65092939 DATE:03/2021 DUE:03/2022; [02] OUT OF LIMITS REMOVED 0.020' FROM ORIGINAL THICKNESS OF 0.075'; [03] REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BS 927 LBL 3 WL 176 IN L= 2' X W=1' X D=0.20' FROM ORIGINAL THICKNESS OF 0.75' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103 . QC VERIFIED.; [04] CORRECT CORROSION DIMENSIONS REMOVED ON TRACK AROUND FASTENER HOLE AT AFT CARGO ARE BS 927 LBL 3 WL 176 IN L= 2' X W=1' X D=0.020' FROM ORIGINAL THICKNESS OF 0.070' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIG 103; AND BAC1520-1397 SHEET. LOCATED AND DRILLED NEW TRACK SECTION FROM BS-887-947.5 LBL-3; [05] VERIFIED STEP 4; [06] REQUEST OK TO INSTALL.; [07] OK TO INSTALL GIVEN; [08] INSTALLED ACB FLOOR TRACK BS 887-947; LBL 3 PER SRM 51-40-02; DWG# 147A7500.; [09] VERIFIED INSTALLATION OF ACB FLOOR TRACK BS 887-947; LBL 3 PER SRM 51-40-02; DWG# 147A7500.; [10] CARD COMPLETE
